Advertisement

© 1984

Asymptotic Analysis for Integrable Connections with Irregular Singular Points

  • Authors
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 1075)

Table of contents

  1. Front Matter
    Pages I-IX
  2. Hideyuki Majima
    Pages 1-12
  3. Back Matter
    Pages 152-159

About this book

Keywords

Analysis Asymptotische Lösung Lemma Partielle Differentialgleichung Pfaffsche Gleichung Stelle der Unbestimmtheit boundary element method cohomology eXist homology theorem

Bibliographic information

  • Book Title Asymptotic Analysis for Integrable Connections with Irregular Singular Points
  • Authors H. Majima
  • Series Title Lecture Notes in Mathematics
  • Series Abbreviated Title Lecture Notes in Mathematics
  • DOI https://doi.org/10.1007/BFb0071550
  • Copyright Information Springer-Verlag Berlin Heidelberg 1984
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Softcover ISBN 978-3-540-13375-9
  • eBook ISBN 978-3-540-38931-6
  • Series ISSN 0075-8434
  • Series E-ISSN 1617-9692
  • Edition Number 1
  • Number of Pages XII, 160
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Real Functions
  • Buy this book on publisher's site